| Model Number |
482400J |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer stated that the unit had an altered supply of feeding quantity.
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for the reported condition of the unit had altered the supply of feeding quantity.The unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.